`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 26,Number 1,     January 2010

1

Generation of homoclinic tangencies by $C^1$-perturbations   Pages : 1 - 42

Nikolaz Gourmelon

 Abstract       Full Text      Related Articles

2

Stability of the blow-up time and the blow-up set under perturbations   Pages : 43 - 61

José M. Arrieta,  Raúl Ferreira,  Arturo de Pablo and Julio D. Rossi

 Abstract       Full Text      Related Articles

3

Quadratic Lyapunov sequences and arbitrary growth rates   Pages : 63 - 74

Luis Barreira and Claudia Valls

 Abstract       Full Text      Related Articles

4

The real jacobian conjecture on $\R^2$ is true when one of the components has degree 3   Pages : 75 - 87

Francisco Braun and José Ruidival dos Santos Filho

 Abstract       Full Text      Related Articles

5

Higher differentiability for solutions of linear elliptic systems with measure data   Pages : 89 - 104

G. R. Cirmi and S. Leonardi

 Abstract       Full Text      Related Articles

6

Orbitally but not asymptotically stable ground states for the discrete NLS   Pages : 105 - 134

Scipio Cuccagna

 Abstract       Full Text      Related Articles

7

Klein-Gordon-Maxwell systems in a bounded domain   Pages : 135 - 149

Pietro d’Avenia,  Lorenzo Pisani and Gaetano Siciliano

 Abstract       Full Text      Related Articles

8

The algebro-geometric initial value problem for the Ablowitz-Ladik hierarchy   Pages : 151 - 196

Fritz Gesztesy,  Helge Holden,  Johanna Michor and Gerald Teschl

 Abstract       Full Text      Related Articles

9

Front propagation for a two-dimensional periodic monostable lattice dynamical system   Pages : 197 - 223

Jong-Shenq Guo and Chang-Hong Wu

 Abstract       Full Text      Related Articles

10

Quartic differential forms and transversal nets with singularities   Pages : 225 - 249

Carlos Gutierrez,  Víctor Guíñez and Alvaro Castañeda

 Abstract       Full Text      Related Articles

11

Transitive circle exchange transformations with flips   Pages : 251 - 263

Carlos Gutierrez,  Simon Lloyd,  Vladislav Medvedev,  Benito Pires and Evgeny Zhuzhoma

 Abstract       Full Text      Related Articles

12

Traveling wave solutions for a reaction diffusion equation with double degenerate nonlinearities   Pages : 265 - 290

Xiaojie Hou,  Yi Li and Kenneth R. Meyer

 Abstract       Full Text      Related Articles

13

Measure of full dimension for some nonconformal repellers   Pages : 291 - 302

Nuno Luzia

 Abstract       Full Text      Related Articles

14

Generalized fronts for one-dimensional reaction-diffusion equations   Pages : 303 - 312

Antoine Mellet,  Jean-Michel Roquejoffre and Yannick Sire

 Abstract       Full Text      Related Articles

15

Forward self-similar solution with a moving singularity for a semilinear parabolic equation   Pages : 313 - 331

Shota Sato and Eiji Yanagida

 Abstract       Full Text      Related Articles

16

Projectional entropy and the electrical wire shift   Pages : 333 - 346

Michael Schraudner

 Abstract       Full Text      Related Articles

17

Distortion and entropy for automorphisms of free groups   Pages : 347 - 363

Richard Sharp

 Abstract       Full Text      Related Articles

18

Absolutely continuous spectrum of some group extensions of Gaussian actions   Pages : 365 - 378

Dariusz Skrenty

 Abstract       Full Text      Related Articles

19

Long-time behavior for nonlinear hydrodynamic system modeling the nematic liquid crystal flows   Pages : 379 - 396

Hao Wu

 Abstract       Full Text      Related Articles